i have been on mexotrexate fo 7months i have RA newly diagnosed..
I have been on 20mg MTX for 2+ years and have never had anything close to what you describe. I did, however, have some side effects from the pain meds that my Dr prescribed.
The first thing you should do is list all the meds, both OTC and prescribed, that you are taking, see your Dr and see if anything is contraindicated. Generally MTX does not cause the type of side effect that you describe. There are several other side effects from MTX. You must list everything you take, see your Dr asap, and describe the effects that you have.
Everyone reacts differently from meds so rather than guess, see your Dr.
Are you doing some type of exercise program. Some type of exercise program can reduce the jumpy feeling in your body, in addition to relieving some of the pain. Here again, check with your doctor if exercise is OK for you to do.
Wish you the best of luck.
I've not heard of this for the methotrexate but prednisone can cause some weird effects in people. Some can even get drug induced psychosis from it. It could be the residual prednisone in your body. Different meds affect people different. Talk to you healthcare provider about it. You may need a different regimen of medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Psoriatic Arthritis - son has psoriac arthritis is on methatrexate doc only prescribed solpadol and?
Posted 1 Dec 2009 • 1 answer
Posted 7 Feb 2010 • 1 answer
Rheumatoid Arthritis - Hi! I was diagnosed 2 yrs ago with ra. This is my first support group. I get?
Posted 10 Sep 2013 • 3 answers
Posted 23 Sep 2013 • 4 answers
Posted 22 Jan 2014 • 1 answer